MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KR 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KR 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1715KR
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 06/26/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
"this report is part of a retrospective review and remediation efforts in response to a warning letter.Recall: z-0955-2020.(b)(4).S/w 4.10c.The unit did not have a battery installed when received.Unit passed the functional test, including the self test, sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test, displacement test and the dat test at 0.08700 inches.Unit uploaded properly using carelink.Unit had scratched case, pillowing keypad overlay and cracked retainer.The test p-cap and reservoir does lock in place in the reservoir compartment.Data analysis: 06/20/2020 dailytotalofallinsulindelivered = 1.4.06/21/2020 dailytotalofallinsulindelivered = 10.95.06/22/2020 dailytotalofallinsulindelivered = 6.3.06/23/2020 dailytotalofallinsulindelivered = 11.675.06/24/2020 dailytotalofallinsulindelivered = 6.2.06/25/2020 dailytotalofallinsulindelivered = 0.06/26/2020 dailytotalofallinsulindelivered = 0.
 
Event or Problem Description
Complaints text 07/14/2020 13:42:58 diazl76 tracking number: (b)(4).Service: ups next day airlabel delivery method: 3 ups pickup attempts.Complaints text 06/27/2020 07:35:31 mattec3 i marked the account inactive/deceased (while opting out of all communications) as well as voided the medtronic device/pump warranty.Warranty end date will reflect (b)(6) 2020 date of cust passing per report.Complaints text 06/26/2020 12:50:24 erp_rfc_user related svn (b)(4).Complaints text 06/26/2020 12:40:28 erp_rfc_user related svn (b)(4).Complaints text 06/26/2020 12:39:34 erp_rfc_user related svn (b)(4).Complaints text 06/26/2020 12:34:12 siapna2 initial notes: cust stated that she is calling to check on how to send the pump back inquired what led up to the complaint.Customer response: pt passed away deceased reporting per (b)(4).What led up to event: chronic respiratory problem.First and last name of person reporting event: (b)(6).Best phone number to reach person reporting event: (b)(6).Relationship of person reporting event to the deceased: spouse.Reporting party is aware of the deceased event details.Date of customer passing: (b)(6) 2020.Cause of customer passing as indicated by reporting party: chronic respiratory problem.Location of customer¿s passing: hospice.Date customer was admitted to hospital, emergency room or hospice (if known): hospice.Bg at time of admission to hospital, hospice and/or emergency room, (if known): not available.Does reporting party indicate other health issues or illness that may have contributed or led up to passing? chronic respiratory problem.Does reporting party recall the initial onset or timeframe of health issue or illness? lung problem.Was pump worn at the time of passing? yes.Pump material number: mmt-1715kr.Pump serial number: (b)(4).Infusion set material number: mmt-397.Infusion set lot/batch: 5070157.Reservoir material number: mmt-332a.Reservoir lot/batch: hg04s4g.Name of glucometer being worn or used (ascensia, lifescan, etc.): na.Customer's outcome pertaining to the complaint: completed death report form ship: nothing / return: nothing.

Brand Name
630G INSULIN PUMP MMT-1715KR 630G
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key15039745
Report Number2032227-2022-289745
Device Sequence Number17418942
Product Code OZO
UDI-Device Identifier00763000173036
UDI-Public(01)00763000173036
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-1715KR
Device Catalogue NumberMMT-1715KR
Device Lot NumberHG3AF2T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2020
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0955-2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Patient SexUnknown